Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

I had my period only for two days and now i have a problem with trying to go poop

ok i have had lots of odd things happening to me lately .. it started like 4 months ago ... with back and stomch pain. kinda like period cramps. and i feel sleepy all the time my periods come but there nothing like they usally are i dont bleed as much and it only last a few like 2 days. and now i have a problem with trying to go poop. im not sure whats wrong with me can anyone give me any ideas please :(
Asked On : Wed, 30 Jun 2010
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi well come to Hcm.
You have not mentioned you age which is very important to know to rule out menopause
Your symptoms are very vague does not direct to particular system of body. It could
be anxiety related dis order as well. But before coming to any conclusion your clinical
examination, detail history and in case of lab reports are very important to rule out
any organic cause. At present you may take drug like paracetamol for pain and
drink plenty of water and take fresh fruits for going to poop, will help you. Thanks
Answered: Thu, 8 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor